# SDR SCNA20201124335

- Difficulty date: November 5, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 65,543 hours, 25,167 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING PANEL 621WB HAS DAMAGED FASTENER HOLE.  REPAIRED DAMAGED FASTENER HOLE ON WING PANEL 621WB, IAW SRM 51-70-04-2R-9 PER SRM 57-41-01-2R-1 PARA 4B TABLE 202.
